# SDR FDEA201002150430

- Difficulty date: February 15, 2010
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 44,911 hours, 28,829 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6517510315
- Condition: Cracked
- Location: Bs 1263
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIRS RT LOWER TORQUE BOX TEE ANGLE CRACKED AT BS 1263, AFT SIDE.  REMOVED RT LOWER TORQUE BOX TEE ANGLE IAW SRM, REV 102, 51-30-2. LOCATED, DRILLED AND DEBURRED HOLES ON NEW  TEE ANGLE IAW SRM 51-30-5. INSTALLED NEW TEE ANGLE IAW SRM 51-30-2.
